PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 139 | 3 | 261-273
Tytuł artykułu

A geometrical solution of a problem on wavelets

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove the existence of nonseparable, orthonormal, compactly supported wavelet bases for $L^2(ℝ^2)$ of arbitrarily high regularity by using some basic techniques of algebraic and differential geometry. We even obtain a much stronger result: ``most'' of the orthonormal compactly supported wavelet bases for $L^2(ℝ^2)$, of any regularity, are nonseparable
Słowa kluczowe
Czasopismo
Rocznik
Tom
139
Numer
3
Strony
261-273
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-02-09
poprawiono
1999-11-19
Twórcy
  • Laboratoire de Statistique et Probabilités, Université Paul Sabatier, 118, Route de Narbonne, 31062 Toulouse, France , ayache@cict.fr
Bibliografia
  • [AK] S. Akbulut and H. King, Topology of Real Algebraic Sets, Math. Sci. Res. Inst. Publ. 25, Springer, 1992.
  • [A1] A. Ayache, Construction of non-separable dyadic compactly supported orthonormal wavelet bases for $L^2(ℝ^2)$ of arbitrarily high regularity, Rev. Mat. Iberoamericana 15 (1999), 37-58.
  • [A2] A. Ayache, Bases multivariées d'ondelettes, orthonormales, non séparables, à support compact et de régularité arbitraire, Phd Thesis, Ceremade, Univ. Paris Dauphine, 1997.
  • [BW] E. Belogay and Y. Wang, Arbitrarily smooth orthogonal nonseparable wavelets in $ℝ^2$, SIAM J. Math. Anal. 30 (1999), 678-697.
  • [CHM] C. Cabrelli, C. Heil and U. Molter, Self-similarity and multiwavelets in higher dimensions, preprint, 1999.
  • [C] A. Cohen, Ondelettes, analyses multirésolutions et filtres miroir en quadrature, Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (1990), 439-459.
  • [CGV] A. Cohen, K. Gröchenig and L. F. Villemoes, Regularity of multivariate refinable functions, preprint.
  • [D] I. Daubechies, Orthonormal bases of compactly supported wavelets, Comm. Pure Appl. Math. 41 (1988), 909-996.
  • [J] R. Q. Jia, Characterization of smoothness of multivariate refinable functions in sobolev spaces, preprint.
  • [KLe] J. P. Kahane and P. G. Lemarié-Rieusset, Fourier Series and Wavelets, Gordon and Breach, 1995.
  • [L] W. M. Lawton, Tight frames of compactly supported affine wavelets, J. Math. Phys. 31 (1990), 1898-1901.
  • [LR] W. M. Lawton and H. L. Resnikoff, Multidimensional wavelet bases, preprint, 1991.
  • [M] Y. Meyer, Ondelettes et opérateurs, Hermann, 1990.
  • [RW] H. L. Resnikoff and R. O. Wells Jr., Wavelet Analysis: The Scalable Structure of Information, Springer, 1998.
  • [W] R. O. Wells Jr., Parametrizing smooth compactly supported wavelets, Trans. Amer. Math. Soc. 338 (1993), 919-931.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv139i3p261bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.